# SDR 98ZZZX90

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511AC
- Make and model: Cessna 525
- Aircraft serial: 5250090
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: A233103
- Condition: Failed
- Location: Aoa Heat
- Part time: 1,837 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOA PROBE WOULD NOT HEAT.  TRACED PROBLEM TO DEFECTIVE SWITCH.
